Please browse or search our archive before asking a question.
|My doctor insists on stopping testosterone due to news of increased heart risks||Oct 15, 2016|
|How lucky am I as a long term HIV survivor? I need a number||Oct 13, 2016|
|Low testosterone||Oct 9, 2016|
|falling pregnant||Oct 8, 2016|
|Trying to reduce internal belly fat||Sep 28, 2016|
|Feel Hot but have cold sweats||Sep 23, 2016|
|atripla to viraday||Sep 21, 2016|
|SEROSTIM CAUSING GYNO?||Sep 19, 2016|
|Whey/creatine and Prep||Sep 15, 2016|
|Undetectable for years but CD4 under 200||Sep 9, 2016|
|Guaranteed treatment regardless of ability to pay in Costa Rica||Sep 5, 2016|
|Tired of HIV pills- Any injections I can switch to?||Aug 31, 2016|
|Tired a lot and need help||Aug 29, 2016|
|Reinfeccion||Aug 24, 2016|
|What's the risk||Aug 23, 2016|
|Previous question||Aug 12, 2016|
|The less risk for lipoatrophy||Aug 9, 2016|
|Can ibalizumab help me control my mutated HIV?||Aug 9, 2016|
|Leptin?||Aug 1, 2016|
|Forever AIDS||Jul 28, 2016|
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.